Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 409, NWS Birmingham, AL

July 22, 2008Chilton County, Coosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2008, 5:53 PM CDT for Chilton County, Coosa County, Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2008, 5:53 PM CDT (22:53 UTC)
Expired
Jul 22, 2008, 6:30 PM CDT
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chilton County, AL, Coosa County, AL

The radar

The Birmingham radar (KBMX), 43 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:10 PM CDTTSTM WND DMG2 Ne Clanton, ALTREE UPROOTED ON WINDOVER DR IN CLANTON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 12:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1950 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 222253
SVRBMX
ALC021-037-222330-
/O.NEW.KBMX.SV.W.0409.080722T2253Z-080722T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT TUE JUL 22 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHILTON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF CLANTON...
  WEST CENTRAL COOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 630 PM CDT

* AT 551 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CLANTON...
  AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGGINS FERRY PARK BY 620 PM CDT...
  VERBENA AND 7 MILES SOUTHWEST OF DOLLAR BY 625 PM CDT...

THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 200 THROUGH 219.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR CENTRAL ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3278 8681 3300 8671 3292 8640 3271 8645
      3271 8658 3271 8660
TIME...MOT...LOC 2253Z 304DEG 16KT 3287 8662

$$

14
1 follow-up statement
000 
WWUS54 KBMX 222310
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT TUE JUL 22 2008

ALC021-037-222330-
/O.CON.KBMX.SV.W.0409.000000T0000Z-080722T2330Z/
CHILTON AL-COOSA AL-
610 PM CDT TUE JUL 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL COOSA AND EAST CENTRAL CHILTON COUNTIES...

AT 608 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
COOPER...OR ABOUT NEAR CLANTON...MOVING SOUTHEAST AT 18 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COOPER BY 615 PM CDT...
  HIGGINS FERRY PARK BY 620 PM CDT...
  MITCHELL DAM...VERBENA AND 7 MILES SOUTHWEST OF DOLLAR BY 625 PM
  CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR CENTRAL ALABAMA.

LAT...LON 3277 8678 3295 8662 3292 8640 3286 8642
      3281 8643 3271 8645 3271 8660
TIME...MOT...LOC 2310Z 304DEG 16KT 3283 8655

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:42 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 22, 3:42 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
342 PM CDT TUE JUL 22 2008

.DISCUSSION...
ONGOING CONVECTION HAS AFFECTED NEARLY HALF OF THE CWA AND IS
EXPECTED TO CONTINUE WELL INTO THE OVERNIGHT HOURS. THE CURRENT
STORMS ARE BEING FUELED/ENHANCED BY INTENSE AFTERNOON HEATING.
ALTHOUGH DEWPOINTS HAVE MIXED OUT A BIT NOW...INSTABILITY REMAINS
HIGH WITH LAPS LIFTED INDICES AT OR BELOW -4 ACROSS MOST OF THE
AREA AND WIDESPREAD CAPE IN EXCESS OF 3000. AFTER SUNSET...THE
INTENSITY OF THUNDERSTORMS SHOULD DIMINISH A BIT...BUT SEVERE
STORMS WILL REMAIN POSSIBLE THANKS TO SOME 20 TO 30 KNOT WINDS
BETWEEN 700 AND 800 MB. INTERACTION WITH THE NUMEROUS OUTFLOW
BOUNDARIES ACROSS THE AREA MAY ALSO HELP TO FOCUS LIFT...HELPING
TO OFFSET THE LOSS OF DAYTIME HEATING. IF THAT WERE NOT ENOUGH TO
WORK ABOUT...AN MCS...CURRENTLY MOVING INTO NORTHERN ARKANSAS...MAY
THREATEN TO MOVE INTO NORTHWESTERN ALABAMA AFTER MIDNIGHT.

TOMORROW WILL BE A REPEAT OF TODAY AS A ILL DEFINED SURFACE
BOUNDARY CONTINUES TO SINK SLOWLY INTO CENTRAL ALABAMA.
THUNDERSTORMS MAY HAVE A HARDER TIME GETTING STARTED TOMORROW DUE
TO INCREASED CLOUD COVER...BUT ANY BREAKS IN THE CLOUDS WILL SET
UP THERMALLY INDUCED BOUNDARIES HELPING TO INITIATE THUNDERSTORMS.
THE GOOD NEWS...TEMPERATURES WILL NOT BE AS INTENSE. HIGHS SHOULD
TOP OUT IN THE LOWER 90S TOMORROW.

FOR THE REMAINDER OF THE WORK WEEK...THUNDERSTORMS WILL REMAIN
POSSIBLE...BUT AS THE SURFACE BOUNDARY DISSIPATES AND UPPER LEVEL
ENERGY SHIFTS OUT OF THE AREA...THE THREAT FOR STRONG OR SEVERE
WEATHER WILL DECREASE. LOOK FOR HIGH TEMPERATURES IN THE LOW TO
MIDDLE 90S. HEIGHTS ACTUALLY RISE A BIT BY FRIDAY WITH GUIDANCE TEMPERATURES
REMAINING PRETTY STEADY. WITH THAT IN MIND...ELECTED TO SIDE WITH
THE WARMER END OF GUIDANCE.

NORTHWESTERLY FLOW OVER THE WEEKEND INTO EARLY NEXT WEEK WILL
KEEP CENTRAL ALABAMA IN A ABNORMALLY WET PATTERN FOR LATE JULY.
TEMPERATURES WILL BE CLOSE TO NORMAL.

&&

.AVIATION...18Z TAF DISCUSSION.

HAZE IS SLIGHTLY REDUCING VISIBILITIES AT MOST TAF SITES EARLY THIS
AFTERNOON...WITH THE EXCEPTION OF MGM AND TOI. THE BIGGEST IMPACT ON
AVIATION WILL COME LATER THIS AFTERNOON...WITH MOSTLY ISOLATED
CONVECTION AFFECTING THE SOUTHERN TAF SITES AND MORE ORGANIZED
CONVECTION ACROSS THE NORTH. SHOWERS AND THUNDERSTORMS WILL DEVELOP
ALONG AN OUTFLOW BOUNDARY AND BECOME LINEAR...WITH THE MAIN LINE
MOVING FROM NORTHWEST TO SOUTHEAST ACROSS CENTRAL ALABAMA DURING THE
LATE AFTERNOON AND EVENING...AND EXITING THE AREA BY MIDNIGHT.
EXPECT FOG TO REDUCE VISIBILITIES AT MGM AND TOI FOR A FEW HOURS
AGAIN EARLY TOMORROW MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  91  66  91  65 /  50  60  50  20  10
ANNISTON    71  93  68  92  68 /  50  60  50  20  10
BIRMINGHAM  73  92  69  90  69 /  40  60  50  20  10
TUSCALOOSA  72  93  70  93  70 /  30  60  40  20  10
CALERA      72  93  69  92  68 /  30  60  50  20  10
AUBURN      73  90  69  89  68 /  30  50  50  20  10
MONTGOMERY  73  94  70  93  69 /  30  50  40  20  10
TROY        72  92  69  91  66 /  20  50  40  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&

07/07/07
Hazardous weather outlook, Jul 22, 9:57 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
957 AM CDT TUE JUL 22 2008

ALZ011>015-017>050-231200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
957 AM CDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY FROM 1 PM UNTIL 10 PM. THE
BEST CHANCE FOR ORGANIZED SEVERE STORMS WILL BE NORTH OF I-20...BUT
ISOLATED SEVERE STORMS ARE POSSIBLE AREA WIDE. THE MAIN THREAT WILL
BE GUSTY WINDS UP TO 60 MPH...BUT THE STORMS WILL ALSO CONTAIN
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. THERE IS
ALSO A HIGH POTENTIAL FOR WET MICROBURSTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS ALL OF CENTRAL
ALABAMA MAINLY BETWEEN 1 PM AND 10 PM. THE MAIN THREAT WITH THESE
STORMS WILL BE STRONG GUSTY WINDS UP TO 50 MPH AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY AND
WEDNESDAY.

In the hours before

Local storm report, Jul 22, 3:55 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     3 WSW MARKTON           33.87N 86.06W
07/22/2008                   ETOWAH             AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON PENINSULA POINT.

&&

GOLDEN
Local storm report, Jul 22, 4:06 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             2 NNE BLEECKER          32.61N 85.15W
07/22/2008  E0.50 INCH       LEE                AL   EMERGENCY MNGR

            NEAR THE INTERSECTION OF COUNTY ROAD 379 AND COUNTY ROAD
            250.

0155 PM     TSTM WND DMG     ROANOKE                 33.15N 85.37W
07/22/2008                   RANDOLPH           AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN ROANOKE AND ALONG HWY 22
            BETWEEN ROANOKE AND ROCK MILLS.

0155 PM     TSTM WND DMG     1 W ROANOKE             33.14N 85.38W
07/22/2008                   RANDOLPH           AL   EMERGENCY MNGR

            *** 1 INJ *** TOP OF PINE TREE FELL ON MOBILE HOME AND
            INJURED 1 PERSON WHO WAS TRANSPORTED TO THE HOSPITAL.

0205 PM     HAIL             2 SSW STROUD            33.03N 85.34W
07/22/2008  E0.75 INCH       CHAMBERS           AL   EMERGENCY MNGR

            REPORTED AT FIVE POINTS.

0212 PM     TSTM WND DMG     2 S BLEECKER            32.55N 85.16W
07/22/2008                   LEE                AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0243 PM     HAIL             VINCENT                 33.39N 86.41W
07/22/2008  E0.75 INCH       SHELBY             AL   TRAINED SPOTTER

            REPORTED IN NORTHWEST SIDE OF TOWN.

0253 PM     HAIL             5 E BIRMINGHAM          33.53N 86.71W
07/22/2008  E0.75 INCH       JEFFERSON          AL   PUBLIC

            REPORTED IN IRONDALE.

0300 PM     TSTM WND DMG     ATTALLA                 34.02N 86.09W
07/22/2008                   ETOWAH             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0300 PM     TSTM WND DMG     RAINBOW CITY            33.95N 86.04W
07/22/2008                   ETOWAH             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0309 PM     HAIL             VERNON                  33.76N 88.11W
07/22/2008  E0.25 INCH       LAMAR              AL   EMERGENCY MNGR

            REPORTED IN THE CITY.

0310 PM     TSTM WND DMG     3 WSW MARKTON           33.87N 86.06W
07/22/2008                   ETOWAH             AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON PENINSULA POINT.

&&

GOLDEN
Local storm report, Jul 22, 4:21 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
421 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     NEW MOON                34.39N 85.52W
07/22/2008                   CHEROKEE           AL   EMERGENCY MNGR

            A COUPLE TREES DOWN ACROSS COUNTY ROADS 96, 41, AND
            60...TIME ESTIMATED.

&&

GOLDEN
Local storm report, Jul 22, 4:40 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
440 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     NEW MOON                34.39N 85.52W
07/22/2008                   CHEROKEE           AL   EMERGENCY MNGR

            CORRECTED...A COUPLE TREES REPORTED DOWN ACROSS COUNTY
            ROADS 96, 41, 60 AND NEAR THE INTERSECTION OF COUNTY
            ROADS 713 AND 99...ALL WERE AROUND THE NEW MOON AREA.

&&

GOLDEN
Local storm report, Jul 22, 5:06 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             4 SSE CHILDERSBURG      33.22N 86.32W
07/22/2008  E0.50 INCH       TALLADEGA          AL   TRAINED SPOTTER

            REPORTED AT INTERSECTION OF HWY 280 AND CENTER HILL
            RD...TIME ESTIMATED.

0445 PM     TSTM WND DMG     3 WNW SYLACAUGA         33.19N 86.31W
07/22/2008                   TALLADEGA          AL   LAW ENFORCEMENT

            TREES DOWN BLOCKING THE ROADWAY AT 450 MERKEL LOOP.

0445 PM     LIGHTNING        3 SSE CHILDERSBURG      33.23N 86.34W
07/22/2008                   TALLADEGA          AL   FIRE DEPT/RESCUE

            CHILDERSBURG VFD REPORTS A HOUSE AND BARN ON FIRE DUE TO
            LIGHTNING STRIKE...TIME ESTIMATED.

&&

GOLDEN
Local storm report, Jul 22, 5:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     LIGHTNING        HELENA                  33.29N 86.85W
07/22/2008                   SHELBY             AL   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON LAUREL WOODS COURT. FIRE
            DEPARTMENT ENROUTE.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:46 PM CDTSevere Thunderstorm WarningBMXCherokee29 min
Jul 22, 1:03 PM CDTSevere Thunderstorm WarningBMXWinston27 min
Jul 22, 1:17 PM CDTSevere Thunderstorm WarningBMXWalker28 min
Jul 22, 1:26 PM CDTSevere Thunderstorm WarningBMXRandolph34 min
Jul 22, 1:46 PM CDTSevere Thunderstorm WarningBMXWinston29 min
Jul 22, 1:53 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah37 min
Jul 22, 1:55 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph50 min
Jul 22, 2:03 PM CDTSevere Thunderstorm WarningBMXWalker27 min
Jul 22, 2:11 PM CDTSevere Thunderstorm WarningBMXLee34 min
Jul 22, 2:12 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega33 min
Jul 22, 2:22 PM CDTSevere Thunderstorm WarningBMXJefferson38 min
Jul 22, 2:23 PM CDTSevere Thunderstorm WarningBMXChambers37 min
Jul 22, 2:25 PM CDTFlash Flood WarningBMXLee95 min
Jul 22, 2:34 PM CDTSevere Thunderstorm WarningBMXTuscaloosa, Walker26 min
Jul 22, 2:45 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega15 min
Jul 22, 2:48 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah27 min
Jul 22, 2:56 PM CDTSevere Thunderstorm WarningBMXClay, Tallapoosa34 min
Jul 22, 3:01 PM CDTSevere Thunderstorm WarningBMXCleburne44 min
Jul 22, 3:08 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa, Walker37 min
Jul 22, 3:13 PM CDTSevere Thunderstorm WarningBMXMarion16 min
Jul 22, 3:44 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa31 min
Jul 22, 3:47 PM CDTSevere Thunderstorm WarningBMXCoosa28 min
Jul 22, 3:57 PM CDTSevere Thunderstorm WarningBMXTuscaloosa33 min
Jul 22, 4:17 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa28 min
Jul 22, 4:50 PM CDTSevere Thunderstorm WarningBMXTuscaloosa25 min
Jul 22, 5:01 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Talladega29 min
Jul 22, 5:05 PM CDTSevere Thunderstorm WarningBMXMarion25 min
Jul 22, 5:27 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby24 min
Jul 22, 6:39 PM CDTSevere Thunderstorm WarningBMXMarengo, Sumter36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.